# SDR DALA2024031603378

- Difficulty date: March 15, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N345DN
- Make and model: Airbus A321-211
- Aircraft serial: 8191
- Aircraft time: 18,062 hours, 7,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3045, CRACK SHEAR PLATE STR 23 R LOC BTW FR69 TO FR70 AT AFT GALLEY AREA. MEASURE OF CRACK L=0.500 INCH. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS ON AREA LOCATED AT LEVEL OF STR 23R BETWEEN FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-72-11, A321 SRM 51-42-11 AND DWG D53474180 ISSUE Z. (LP 0245629)
